# SDR ASAA2021060635052

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 65,132 hours, 32,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: R1 Door Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REPLACED R-1 DOOR EXTERIOR EMERGENCY LAMP. OPS CHECK GOOD. REF B737-700 AMM 33-51-04.
